Contests with an uncertain number of prizes with a fixed total value
Bibliographic Data
| ID | 11284745 |
|---|---|
| Authors | François Maublanc (0000-0001-7096-0179, Centre National de la Recherche Scientifique, corresponding author), Sébastien Rouillon (0000-0003-3782-7979, Centre National de la Recherche Scientifique) |
| Year | 2023 |
| Volume | 121 |
| Pages | 20-25 |
| Publication date | 2023-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2022.11.001 |
| OpenAlex | W4311057199 |
| Language | EN |
| References cited | 14 |
CONTEST · Dominance (genetics · Econometrics · Economics · Expected value · Mathematical economics · Nash equilibrium · Order (exchange · Random variable · Statistics · Stochastic dominance · Value (mathematics · Decision-Making and Behavioral Economics · Experimental Behavioral Economics Studies · Law · Mathematics · Sports Analytics and Performance
| Highly cited | No |
|---|